MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFETY HUBER 22G X 0.75IN WITH NF VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS SAFETY HUBER 22G X 0.75IN WITH NF VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 583112
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of rebx1952 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (rebx1952) have been reported from the same facility.
 
Event or Problem Description
It was reported that the nurse found the device leaking from the connection of the tubing and the base plate when she attempted to flush with saline syringe prior to infusion.The nurse reported that this happened two times in the same patient.This report addresses the second event.

Brand Name
SAFETY HUBER 22G X 0.75IN WITH NF VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7716057
Report Number3006260740-2018-01813
Device Sequence Number1753995
Product Code FPA
UDI-Device Identifier00801741044885
UDI-Public(01)00801741044885
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number583112
Device Lot NumberREBX1952
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1